# SDR AWXA0001685

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36232
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT UPPER LINER SKIN CRACKED AT CENTER LIGHTENING HOLE.  LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW B737-300 SRM 51-40-02 PG 3.
